# SDR CALA2017090102951

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 53,865 hours, 16,177 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS115060172
- Condition: Ruptured
- Location: Nlg Door Act
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULIC  SYSTEM FLUID IN FLIGHT. NOTICED IN CLIMBOUT . EMERGENCY DECLARED. FOUND FLEXIBLE LINE TO THE NOSE LANDING GEAR DOOR ACTUATOR TO BE RUPTURED APPROXIMATELY 1 INCH ABOVE THE LOWER ATTACH POINT. SEE IPC 32-34-51-15A ITEM 400. REPLACED FLEX LINE, SERVICED HYDRAULICS AND OPS CHECKED SYSTEM. NO OTHER LEAKAGE DETECTED.
